Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Symmetric coupling of finite elements and boundary elements for a parabolic-elliptic interface problem

Authors: M. Costabel, V. J. Ervin and E. P. Stephan
Journal: Quart. Appl. Math. 48 (1990), 265-279
MSC: Primary 65N30
DOI: https://doi.org/10.1090/qam/1052136
MathSciNet review: MR1052136
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

DOI: https://doi.org/10.1090/qam/1052136
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society